# SDR SWAA2025091514082

- Difficulty date: September 12, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 69,851 hours, 42,159 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT NOSE WHEEL TIRE BLEW OUT ON DEPARTURE OUT OF PHX.  NO ABNORMAL INDICATIONS OR SMELLS.   C/W TIRE TREAD LOSS OR BURST CONDITIONAL INSPECTION IAW AMM 05-51-54.  NO OTHER DEFECTS NOTED.
